Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#257838] of David B. Dunson

search arxiv.org.

Papers Published

  1. Hannah, LA; Powell, WB; Dunson, DB, Semiconvex regression for metamodeling-based optimization, Siam Journal on Optimization, vol. 24 no. 2 (January, 2014), pp. 573-597, Society for Industrial & Applied Mathematics (SIAM), ISSN 1052-6234 [doi]
    (last updated on 2019/06/17)

    Abstract:
    Stochastic search involves finding a set of controllable parameters that minimizes an unknown objective function using a set of noisy observations. We consider the case when the unknown function is convex and a metamodel is used as a surrogate objective function. Often he data are non-i.i.d. and include an observable state variable, such as applicant information in a loan rate decision problem. State information is difficult to incorporate into convex models. We propose a new semiconvex regression method that is used to produce a convex metamodel in the presence of a state variable. We show consistency for this method. We demonstrate its effectiveness for metamodeling on a set of synthetic inventory management problems and a large real-life auto loan dataset. © 2014 Society for Industrial and Applied Mathematics.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320